Affordable Access

Publisher Website

Conformal anomalies and the renormalizability problem in quantum gravity

Authors
Journal
Physics Letters A
0375-9601
Publisher
Elsevier
Publication Date
Volume
53
Issue
5
Identifiers
DOI: 10.1016/0375-9601(75)90030-4
Disciplines
  • Physics

Abstract

Abstract It is argued that conformal invariance cannot in general solve the problem of renormalization in quantum gravity. This is due to the presence of conformal anomalies.

There are no comments yet on this publication. Be the first to share your thoughts.